J4 ›› 2013, Vol. 48 ›› Issue (8): 1-4.
• Articles •
JIN Guang-qing, ZUO Lian-cui*
The sum of the k largest eigenvalues of the signless Laplacian matrix of a simple connected graph is studied and an upper bound is obtained in terms of the degree sequence and the order of the graph.
signless Laplacian matrix; eigenvalues; upper bound
JIN Guang-qing, ZUO Lian-cui*. An Upper Bound on the Sum of the k Largest Eigenvalues of the Signless Laplacian Matrix of a Graph[J].J4, 2013, 48(8): 1-4.
Add to citation manager EndNote|Reference Manager|ProCite|BibTeX|RefWorks